# SDR DXTA2023012579120

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N760QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20755
- Aircraft time: 4,628 hours, 2,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN AIRSTAIRS ARE DOWN AND WEIGHT IS APPLIED THE RED MANUAL EGRESS HANDLE SPRING UP OUT OF POSITION AND THE STAIRS FALL ABOUT 3 INCHES. THEN DOOR WILL NOT CLOSE USING NORMAL MEANS.  OPENED MAIN CABIN DOOR AND NOTICED THAT WHEN WE STEPPED ON IT, THE DOOR DROPPED A FEW INCHES AND THE HANDLE MOVED. WE SUCURED DOOR WITH HANDLE, AND DOOR LOCKED IN PLACE WE THEN CLOSED THE DOOR FROM THE INSIDE OF AIRCRAFT AND LOCKED DOOR- NORMAL OPERATION. WE THEN OPENED THE DOOR AND LET IT FALL- NORMAL OPERATION. THIS TIME THE DOOR LOCKED DOWN NORMAL. WE THEN OPENED A COUPLE OF QUICK ACCESS DOORS TO SEE MECHANISM. WE NOTICED WHEN WE ACTUATE THE LEVER ON THE AFT SIDE OF THE DOOR THE EGRESS HANDLE WILL MOVE, CAUSING THE DOOR TO DROP AND POSSIBLY HIT THE AIRCARFT SKIN. WHEN WE ACTUATED THE LEVER, WE NOTICED IT IS SLOW TO RETURN, SEEMS TO BE DRY. VISUALLY LOOKED AT THE RETURN SPRINGS ASSOCIATED WITH THIS LEVER AND THE SPRINGS LOOK GOOD. CONTACTED MCC AND DISCUSSED OUR FINDINGS. WE ARE LOOKING INTO THE ANTI-BOUNCE HOOKS ADJUSTMENT - IF NECESSARY AND WE WILL ALSO LUBE THIS MECHANISM. THE ANTI-BOUNCE HOOKS CHECK GOOD AND DO NOT REQUIRE ANY ADJUSTMENTS. LUBED ALL ROD ENDS AND BEARINGS IN THE MAIN DOOR MECHANISMS WITH LPS2. CLOSED ACCESS DOORS. COMPLIED WITH SEVERAL SATISFACTORY OPERATIONAL CHECKS OF THE MAIN DOOR. CONTACTED MCC AND THEY ARE GOOD WITH IT. REFERENCE CL350 AMM 12-22-00-640-808.
